it gets harder to breath, my hart pound's and tears build up in my eyes. i swallow my pain wipe away the tears and put in a fake smile so i seem just fine. all because of a drug for Parkinson's don't even take.... ,
We are really sorry to hear you are feeling so upset and overwhelmed at the moment. Please do remember that you are not alone and if you'd like to speak to someone about how you're feeling please do call our free and confidential Helpline on 0808 800 0303. Opening times: Monday-Friday: 9am-7pm, Saturday: 10am-2pm.
ive been on to everyone , i can think of this morning from 9am this morning.. and last friday ... everyone as listened, i am just waiting now...
I was a carer for my Mum and know how hard that can be. Not the same as caring for a spouse I know.
From your first post it seems there is a problem with a PD drug...it is SO HARD watching a loved one deal with meds when they go wrong...or need updating...
As I read your post and I remembered how overwhelming it can all be.
Carers are in the background and it is tough.
Hope your wait for support /a change is not long
Take care and thinking of you,